APGAR Score for Newborns

๐Ÿงช APGAR Score for Newborns

Evaluates the physical health and vigor of a newborn infant immediately after birth (at 1 and 5 minutes) to determine if resuscitation is required.

Enter your clinical parameters to see dynamic diagnostic readings.

`; } else { card.innerHTML = `
${res.score}
${res.title}
${res.desc}
๐Ÿ“‹ Result Interpretation

${res.desc}

๐Ÿ“Š Normal Ranges

APGAR Score: 7โ€“10 (Excellent/Normal) | 4โ€“6 (Moderately Depressed) | 0โ€“3 (Severely Depressed - requiring immediate resuscitation)

๐Ÿ’ก What This Means

Scores Appearance (skin color), Pulse (heart rate), Grimace (reflex irritability), Activity (muscle tone), and Respiration (breathing effort).

โš ๏ธ When to See a Doctor

Immediate neonatal resuscitation team intervention is required for APGAR scores below 7.

๐Ÿ”— Related Conditions
๐ŸŒฟ Related Remedies
๐Ÿงฎ Related Calculators
๐Ÿฅ Medical Guidance & Consultation

Need personalized guidance? You can book a professional Homeopathic Consultation for a complete therapeutic assessment.

`; } } function copyResult_hc_6a9652ac522d5(score, title) { const text = "APGAR Score for Newborns Result:\nScore: " + score + "\nClassification: " + title + "\nReport generated via Toolfix.info"; navigator.clipboard.writeText(text).then(() => { alert('Result copied to clipboard!'); }); } function shareResult_hc_6a9652ac522d5(score) { const shareUrl = window.location.origin + window.location.pathname + '?score=' + encodeURIComponent(score); navigator.clipboard.writeText(shareUrl).then(() => { alert('Share link copied to clipboard!'); }); } // Auto-calculate on input (function() { const initAutoCalc = () => { const wrapper = document.getElementById('hc_6a9652ac522d5-wrapper'); if (wrapper) { wrapper.querySelectorAll('input, select').forEach(el => { const eventName = el.tagName === 'SELECT' ? 'change' : 'input'; el.addEventListener(eventName, () => { calc_hc_6a9652ac522d5(true); }); }); } }; if (document.readyState === 'loading') { document.addEventListener('DOMContentLoaded', initAutoCalc); } else { initAutoCalc(); } })();